Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 491, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 5, 2017, 2:28 PM MDT for Socorro County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2017, 2:28 PM MDT (20:28 UTC)
- Expired
- Oct 5, 2017, 3:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Socorro County, NM
The radar
The Albuquerque radar (KABX), 99 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
225
WUUS55 KABQ 052028
SVRABQ
NMC053-052115-
/O.NEW.KABQ.SV.W.0491.171005T2028Z-171005T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
228 PM MDT THU OCT 5 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central Socorro County in central New Mexico...
* Until 315 PM MDT.
* At 228 PM MDT, a severe thunderstorm was located 11 miles northeast
of Magdalena, or 17 miles northwest of Socorro, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bernardo, La Joya, San Acacia, Chamizal and Contreras.
This includes Interstate 25 between Mile Markers 159 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3419 10720 3430 10722 3449 10671 3418 10664
TIME...MOT...LOC 2028Z 258DEG 23KT 3424 10712
HAIL...1.00IN
WIND...60MPH
$$
DPorter2 follow-up statements
608
WWUS55 KABQ 052052
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
252 PM MDT THU OCT 5 2017
NMC053-052115-
/O.CON.KABQ.SV.W.0491.000000T0000Z-171005T2115Z/
Socorro-
252 PM MDT THU OCT 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTH CENTRAL SOCORRO COUNTY...
At 252 PM MDT, a severe thunderstorm was located over San Acacia, or
13 miles north of Socorro, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
San Acacia and Chamizal.
This includes Interstate 25 between Mile Markers 159 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3419 10703 3429 10701 3437 10668 3418 10664
3419 10701
TIME...MOT...LOC 2052Z 266DEG 22KT 3425 10691
HAIL...1.00IN
WIND...60MPH
$$
DPorter935
WWUS55 KABQ 052116
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
316 PM MDT THU OCT 5 2017
NMC053-052125-
/O.EXP.KABQ.SV.W.0491.000000T0000Z-171005T2115Z/
Socorro-
316 PM MDT THU OCT 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SOCORRO COUNTY
HAS EXPIRED...
The storm that prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
LAT...LON 3419 10703 3429 10701 3437 10668 3418 10664
3419 10701
TIME...MOT...LOC 2115Z 258DEG 23KT 3428 10674
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 12:10 PM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 5, 12:10 PM MDT, 2 hours 18 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1210 PM MDT Thu Oct 5 2017 .AVIATION... 18Z TAF CYCLE Broad MVFR and localized LIFR ceilings continue to impact airport terminals east of the Central Mountain Chain. Limited improvement is forecast this afternoon, especially where precipitation occurs. 18Z TAFS may be a tad aggressive on lifting ceiling heights. Will monitor trends and amend as required. Showers and thunderstorms are impacting the northern mountains and eastern plains of NM. Another crop of showers/storms will increase in coverage this afternoon, particularly across the central portions of the state, progressing east-northeast. These storms could result in heavy rainfall and low ceilings/visibilities. In addition, hail and gusty winds cannot be ruled out in the more intense activity. Primary forecast challenge after 06z is whether low ceilings will develop/linger in the Rio Grande Valley. GFS solution clears out the region quicker than NAM, but will indicate BKN060 in TAFs for now. Meanwhile, confidence is a little higher that MVFR or IFR ceilings will impact the region east of the Central Mountain Chain. For now, added SCT placeholders in these terminals, but the next shift may need to convert to BKN/OVC. -DPorter && .PREV DISCUSSION...329 AM MDT Thu Oct 5 2017... .SYNOPSIS... An unseasonably moist air mass will remain in place across New Mexico today through this evening, as low level southerly flow will persist. Scattered to numerous thunderstorms are expected across central and northern New Mexico today and this evening. A few thunderstorms could become severe, producing hail and strong winds. Thunderstorms will end in western New Mexico after midnight, while isolated activity will continue across central and eastern New Mexico. A Pacific cold front will cross the region on Friday, bringing much drier air and cooler temperatures. Saturday and Sunday will feature clear to mostly clear skies with temperatures returning back to near normal. && .DISCUSSION... Precipitable water values continue to be unusually high for early October across NM. Precipitable water values range from approximately 1.4 to 1.7 inches over southern and eastern NM. In the region extending from northeast NM to central NM to west central NM, values range from 1.0 to 1.4 inches, and north central and northwest NM values range from 0.5 to 1.0 inches. The 00Z KABQ sounding showed some drier air below 700 millibars, but ample moisture between 700 millibars and 500 millibars, and a precipitable water value of 1.01 inches. With so much atmospheric moisture available and models in good agreement in showing weak jet maxima moving over the region, scattered to numerous showers and thunderstorms will continue today and this evening. Thunderstorms will be capable of producing 1 to 2 inches per hour, and the flash flood watch for much of central and eastern NM remains in effect through midnight MDT. Adequate instability with lifted indices near minus 4 degrees C and CAPE values greater than 1000 J/kg will crate a risk for severe thunderstorms across the norther half of NM, excluding only the far western portions of the state. A dry Pacific cold front will move across NM Friday, and any rainfall is expected to develop to the east of NM in west TX. Winds will become light late Friday night into Saturday morning under clear skies. Low temperatures are expected to fall below the freezing mark in the Upper Rio Grande valley and west of the divide in west central NM. Zonal flow aloft Saturday and Sunday will bring continued dry weather to the region with highs near normal. Models are in good agreement that a strong backdoor cold front will move across eastern NM to the central mountains on Monday, knocking highs in eastern NM down to 8 to 14 degrees below normal. Mainly dry and cooler than normal weather is expected Tuesday and Wednesday with sub-freezing temperatures covering a larger area in northern and western NM Monday night and Tuesday night. && .FIRE WEATHER... ...Moist conditions with showers and thunderstorms through tonight followed by much drier and windy weather Friday... Showers and thunderstorms with locally heavy rainfall will persist over much of northern and central New Mexico today and tonight before drier and windy weather scours out much of the moisture on Friday. A few strong to severe storms with large hail and damaging wind gusts are possible today and tonight over a large portion of northern and central New Mexico. Cell motion will be to the northeast. The majority of showers and storms today and tonight will be focused from the Continental Divide eastward, as the low level flow will begin to shift to south and southwesterly, allowing for some drying in far northwest New Mexico. Highs today will be close to average for early October. Areas of fair to poor vent rates will be found over the north and east with good to excellent rates along and west of the Contdvd. West to northwest winds will begin to strengthen tonight over the northern high terrain, then spread area wide Friday. Daytime humidities will be significantly lower and showers and storms will relegated to the southeast third or so of the forecast area. Gusts to around 45 or 50 mph are possible mainly over the north central higher terrain and the northeast highlands/plains. Vent rates will be excellent Friday. Despite the windy and drier conditions, only some very localized critical conditions are forecast Friday afternoon west of the Contdvd. Friday night humidities and temperatures will be significantly lower/cooler as gusty northwest to north winds diminish. Dry conditions and lighter winds are expected Saturday. Ventilation will be greatly reduced Saturday with widespread poor rates forecast. Sunday will also be dry with several degrees of warming. Poor vent rates persist Sunday over portions of the north. A stronger front will impact the eastern plains and central mt chain Monday. The front will push into the RGV Monday night. The GFS and ECMWF do have their differences with the ECMWF faster initially bringing the front into northeast New Mexico. They both agree on a much stronger trough/upper low swinging into the central Rockies/Great Basin at the same time, suggesting there could be another round of precipitation at least for the north and parts of the east Mon-Wed. Thereafter, the GFS still insists on a slug of moisture rotating into the state from the south but the ECMWF remains dry. High temperatures by Tuesday look to be about 5 to nearly 20 degrees below average although lows will be within a few degrees of normal. && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ507-511>515-517>540. && 46
Hazardous weather outlook, Oct 5, 3:55 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 355 AM MDT Thu Oct 5 2017 NMZ501>540-061200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 355 AM MDT Thu Oct 5 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A flash flood watch is in effect for much of central and eastern New Mexico for today through midnight tonight. Areas in eastern New Mexico are especially at risk for flash flooding due to the heavy rainfall across portions of the area over the past 2 days. There will also be a threat of severe thunderstorm activity for most of the northern half of the state, excluding the far west, this afternoon and evening. The primary threats in any severe thunderstorm will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A few strong thunderstorms with large hail and damaging winds are possible Friday over the far eastern plains. Friday afternoon west to northwest winds in the north central and northeast highlands may gust as high as 45 to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 28
In the hours before
Local storm report, Oct 5, 10:24 AM MDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1024 AM MDT THU OCT 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 2 NW RIBERA 35.39N 105.47W
10/04/2017 M0.75 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702225
RJOJOLASpecial weather statement, Oct 5, 1:35 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
135 PM MDT THU OCT 5 2017
NMZ508-052000-
Southwest Mountains-
135 PM MDT THU OCT 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL
200 PM MDT...
At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of National Radio Astronomy Observatory, or 21 miles
east of Datil, moving northeast at 15 mph.
Penny size hail, winds in excess of 40 mph and heavy rainfall will
be possible with this storm.
This storm will remain over mainly rural areas of northwestern
Socorro County.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3445 10733 3444 10731 3442 10731 3442 10730
3441 10728 3419 10715 3413 10750 3422 10759
TIME...MOT...LOC 1934Z 245DEG 14KT 3421 10747
DPorterSpecial weather statement, Oct 5, 1:53 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 153 PM MDT THU OCT 5 2017 NMZ504-052030- Northwest Highlands- 153 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKINLEY COUNTY UNTIL 230 PM MDT... At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles south of Pueblo Pintado, or 25 miles east of Crownpoint, moving northeast at 30 mph. Penny size hail, winds in excess of 40 mph, and heavy rainfall will be possible with this storm. Locations impacted include... Pueblo Pintado. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3586 10726 3561 10768 3568 10779 3602 10755 TIME...MOT...LOC 1952Z 220DEG 28KT 3569 10769 DPorter
Special weather statement, Oct 5, 2:11 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Albuquerque NM 211 PM MDT THU OCT 5 2017 NMZ507-508-520-052045- Southwest Mountains-West Central Highlands-Lower Rio Grande Valley- 211 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SOCORRO COUNTY UNTIL 245 PM MDT... At 210 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Magdalena, or 23 miles northwest of Socorro, moving east at 20 mph. Nickel size hail, wind gusts up to 50 mph, and heavy rainfall will be possible with this storm. This storm will remain over mainly rural areas of northwestern Socorro County. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3415 10731 3426 10734 3443 10700 3413 10696 TIME...MOT...LOC 2010Z 264DEG 18KT 3422 10726 DPorter
Special weather statement, Oct 5, 2:18 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 218 PM MDT THU OCT 5 2017 NMZ507-519-052045- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 218 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND NORTHWESTERN VALENCIA COUNTIES UNTIL 245 PM MDT... At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 24 miles southeast of Acoma Pueblo, or 28 miles south of Laguna Pueblo, moving east at 25 mph. Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola and northwestern Valencia Counties. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3458 10735 3466 10740 3489 10690 3460 10689 TIME...MOT...LOC 2017Z 251DEG 23KT 3464 10729 DPorter
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:00 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 4, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 6:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Oct 4, 6:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Oct 4, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 50 min |
| Oct 4, 6:46 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Oct 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| Oct 4, 7:16 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 119 min |
| Oct 4, 7:49 PM MDT | River Flood Warning | ABQ | Chaves | 37 hr |
| Oct 4, 7:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 8:03 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 117 min |
| Oct 4, 8:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 10:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Oct 4, 11:18 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 117 min |
| Oct 4, 11:25 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 5, 12:33 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 9 hr |
| Oct 5, 12:40 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Oct 5, 12:58 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 2 hr |
| Oct 5, 1:42 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 3:08 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 112 min |
| Oct 5, 3:24 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 81 min |
| Oct 5, 4:28 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 5:24 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 81 min |
| Oct 5, 6:26 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 94 min |
| Oct 5, 6:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Oct 5, 7:37 AM MDT | Areal Flood Advisory | ABQ | Chaves | 83 min |
| Oct 5, 10:16 AM MDT | River Flood Warning | ABQ | Sandoval, Santa Fe | 11 hr |
| Oct 5, 10:44 AM MDT | Areal Flood Advisory | ABQ | Curry | 3 hr |
| Oct 5, 12:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 6 hr |
| Oct 5, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Oct 5, 1:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 5, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 5, 1:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Oct 5, 2:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Oct 5, 2:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Oct 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 51 min |
| Oct 5, 2:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 5, 3:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Oct 5, 3:11 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Oct 5, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 17 min |
| Oct 5, 3:17 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Oct 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Valencia | 115 min |
| Oct 5, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 50 min |
| Oct 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Oct 5, 3:33 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Oct 5, 3:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Oct 5, 3:44 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Oct 5, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 46 min |
| Oct 5, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 51 min |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Oct 5, 4:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 5, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 116 min |
| Oct 5, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 46 min |
| Oct 5, 4:58 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 32 min |
| Oct 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 41 min |
| Oct 5, 5:09 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Oct 5, 5:14 PM MDT | Flash Flood Warning | ABQ | Valencia | 3 hr |
| Oct 5, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 23 min |
| Oct 5, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 117 min |
| Oct 5, 5:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 3 hr |
| Oct 5, 5:53 PM MDT | Special Weather Statement | ABQ | Socorro | 37 min |
| Oct 5, 5:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.